# SDR HNAA2012110201026

- Difficulty date: November 2, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 52,379 hours, 58,043 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Odor
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN APU BLEED AIR IS ENGAGED A FUEL ODOR ENTERED THE CABIN.
